Solution of the Cauchy problem for system of the Euler-Poisson-Darboux equations
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 124 (2011) no. 3, pp. 167-170
Cet article a éte moissonné depuis la source Math-Net.Ru
The system of Euler–Poisson–Darboux equations is considered, the Cauchy problem is solved for the case, when characteristic numbers of matrix–coefficient are complex conjugate and having real part in the interval $(-1/2, 0)$.
Keywords:
Riemann method, the Cauchy problem, partial differential equations
Mots-clés : Euler–Poisson–Darboux equation.
Mots-clés : Euler–Poisson–Darboux equation.
@article{VSGTU_2011_124_3_a18,
author = {E. A. Maksimova},
title = {Solution of the {Cauchy} problem for system of the {Euler-Poisson-Darboux} equations},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {167--170},
year = {2011},
volume = {124},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a18/}
}
TY - JOUR AU - E. A. Maksimova TI - Solution of the Cauchy problem for system of the Euler-Poisson-Darboux equations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2011 SP - 167 EP - 170 VL - 124 IS - 3 UR - http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a18/ LA - ru ID - VSGTU_2011_124_3_a18 ER -
%0 Journal Article %A E. A. Maksimova %T Solution of the Cauchy problem for system of the Euler-Poisson-Darboux equations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2011 %P 167-170 %V 124 %N 3 %U http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a18/ %G ru %F VSGTU_2011_124_3_a18
E. A. Maksimova. Solution of the Cauchy problem for system of the Euler-Poisson-Darboux equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 124 (2011) no. 3, pp. 167-170. http://geodesic.mathdoc.fr/item/VSGTU_2011_124_3_a18/
[1] Andreev A. A., “On a class of systems of differential equations of hyperbolic type”, Partial differential equations, Ryazan. Gos. Ped. Inst., Ryazan, 1980, 9–14 | MR
[2] Andreev A. A, Maksimova E. A., “The solution of the Cauchy problem for one hyperbolic system with singular characteristics”, Proceedings of the Eighth All-Russian Scientific Conference with international participation. Part 3, Matem. Mod. Kraev. Zadachi, SamGTU, Samara, 2011, 11–17
[3] Gantmakher F. R., Theory of matrices, Nauka, Moscow, 549 pp. | MR | Zbl
[4] Bitsadze A. V., Equations of the Mixed Type, Pergamon Press, New York, 1964, 160 pp. | MR | Zbl